Alert archive / Wyoming / High Wind Warnings in 2006

High Wind Warning 5, NWS Cheyenne, WY

January 31, 2006

NWS Cheyenne, WY issued this high wind warning at Jan 31, 2006, 9:37 PM MST. It took effect at Feb 1, 2006, 5:00 AM MST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 31, 2006, 9:37 PM MST (04:37 UTC)
In effect from
Feb 1, 2006, 5:00 AM MST
Expired
Feb 1, 2006, 1:20 PM MST
In force
8 hr
Issued by
NWS Cheyenne, WY

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KCYS 010437
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
937 PM MST TUE JAN 31 2006

...STRONG AND GUSTY WESTERLY WINDS WILL DEVELOP OVER SOUTHEAST
WYOMING LATE TONIGHT AND CONTINUE FOR WEDNESDAY...

WYZ061>067-011245-
/O.UPG.KCYS.HW.A.0003.060201T1300Z-060202T0100Z/
/O.NEW.KCYS.HW.W.0005.060201T1200Z-060202T0000Z/
SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE-
LARAMIE VALLEY-LARAMIE RANGE-PLATTE-
INCLUDING THE CITIES OF...RAWLINS...HANNA...MEDICINE BOW...
CENTENNIAL...GARRETT...LARAMIE...BUFORD...HORSE CREEK...
WHEATLAND...GUERNSEY
937 PM MST TUE JAN 31 2006

...HIGH WIND WARNING IN EFFECT FROM 5 AM TO 5 PM MST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 5 AM TO 5 PM MST WEDNESDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

WEST WINDS WILL INCREASE TO 35 TO 50 MPH OVER THE AREA LATE
TONIGHT AND CONTINUE ON WEDNESDAY. WIND GUSTS DURING THAT TIME
WILL BE UP TO 60 MPH IN THE LOWER ELEVATIONS AND 70 MPH IN THE
MOUNTAINS. THE WARNING INCLUDES INTERSTATE 80 WEST OF CHEYENNE
TO RAWLINS AND INTERSTATE 25 BETWEEN CHUGWATER AND WHEATLAND. 

MOTORISTS...ESPECIALLY THOSE IN A HIGH PROFILE OR LIGHTWEIGHT
VEHICLES...SHOULD USE CAUTION WHEN TRAVELING IN THE AREA ON
WEDNESDAY. ALONG WITH THE WINDS WILL BE SNOW IN FOR THE SNOWY
AND SIERRA MADRE RANGES.  TWO TO FOUR INCHES OF NEW SNOW CAN BE
EXPECTED AND ALONG WITH THE STRONG WINDS WILL MAKE TRAVEL 
HAZARDOUS OVER THE SNOWY RANGE ON WEDNESDAY.  

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

WYZ059-060-068>070-011245-
/O.EXT.KCYS.HW.A.0003.060201T1200Z-060202T0000Z/
CONVERSE-NIOBRARA-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS-
INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...LUSK...
TORRINGTON...CHEYENNE...PINE BLUFFS
937 PM MST TUE JAN 31 2006

...HIGH WIND WATCH NOW IN EFFECT FROM 5 AM MST WEDNESDAY THROUGH
WEDNESDAY AFTERNOON...

STRONG WESTERLY WINDS WILL INCREASE LATE TONIGHT OR EARLY 
WEDNESDAY MORNING FOR MUCH OF THE SOUTHEAST WYOMING PLAINS.  
SUSTAINED WINDS MAY BE FROM 30 TO 40 MPH WITH SOME GUSTS TO 60
MPH ON WEDNESDAY.

MOTORISTS...ESPECIALLY THOSE IN A HIGH PROFILE OR LIGHTWEIGHT
VEHICLE...SHOULD USE CAUTION WHEN TRAVELING IN THE SOUTHEAST 
WYOMING PLAINS ON WEDNESDAY. ALSO...EXTREME CAUTION SHOULD BE
USED WITH ANY OUTDOOR FIRES...INCLUDING CIGARETTES.

$$

WEILAND
4 follow-up statements
000 
WWUS75 KCYS 011115
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
415 AM MST WED FEB 1 2006

...STRONG AND GUSTY WESTERLY WINDS WILL BLOW OVER SOUTHEAST 
WYOMING TODAY...

WYZ059-060-068-070-011145-
/O.CAN.KCYS.HW.A.0003.060201T1200Z-060202T0000Z/
CONVERSE-NIOBRARA-GOSHEN-PINE BLUFFS-
INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...LUSK...
TORRINGTON...PINE BLUFFS
415 AM MST WED FEB 1 2006

...HIGH WIND WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH WIND 
WATCH FOR PARTS OF EAST CENTRAL AND SOUTHEAST WYOMING.  IT WILL BE 
WINDY TODAY BUT SPEEDS SHOULD REMAIN BELOW HIGH WIND CRITERIA AS 
GUSTS WILL ONLY REACH 40 TO 50 MPH.

$$

WYZ069-020000-
/O.UPG.KCYS.HW.A.0003.060201T1200Z-060202T0000Z/
/O.EXB.KCYS.HW.W.0005.060201T1600Z-060202T0000Z/
CHEYENNE FOOTHILLS-
INCLUDING THE CITY OF...CHEYENNE
415 AM MST WED FEB 1 2006

...HIGH WIND WARNING IN EFFECT FROM 9 AM THIS MORNING TO 5 PM MST
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 5 PM MST
THIS AFTERNOON. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

WINDS WILL INCREASE THIS MORNING OVER LARAMIE COUNTY...REACHING 30 
TO 40 MPH WITH SOME GUSTS OF 50 TO 60 MPH BY LATE MORNING.

MOTORISTS...ESPECIALLY THOSE DRIVING HIGH PROFILE OR LIGHTWEIGHT 
VEHICLES...SHOULD USE CAUTION TODAY. 

$$

WYZ061-062-065-020000-
/O.EXT.KCYS.HW.W.0005.060201T1600Z-060202T0000Z/
SOUTHWEST CARBON-NORTH CARBON-LARAMIE VALLEY-
INCLUDING THE CITIES OF...RAWLINS...HANNA...MEDICINE BOW...
LARAMIE
415 AM MST WED FEB 1 2006

...HIGH WIND WARNING NOW IN EFFECT FROM 9 AM THIS MORNING TO 5 PM
MST THIS AFTERNOON...

THE HIGH WIND WARNING IS NOW IN EFFECT FROM 9 AM THIS MORNING TO
5 PM MST THIS AFTERNOON. 

WINDS WILL INCREASE THIS MORNING OVER CARBON AND ALBANY COUNTIES...
REACHING 30 TO 40 MPH WITH A FEW GUSTS OF 50 TO 60 MPH BY LATE 
MORNING.  

MOTORISTS...ESPECIALLY THOSE DRIVING HIGH PROFILE OR LIGHTWEIGHT 
VEHICLES...SHOULD USE CAUTION TODAY.  THERE WILL ALSO SOME SNOW 
SHOWERS OVER PARTS OF CARBON COUNTY BY MIDDAY...WHICH COULD PRODUCE 
AREAS OF REDUCED VISIBILITIES IN BLOWING SNOW.

$$

WYZ067-020000-
/O.CON.KCYS.HW.W.0005.060201T1200Z-060202T0000Z/
PLATTE-
INCLUDING THE CITY OF...WHEATLAND
415 AM MST WED FEB 1 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS 
AFTERNOON...MAINLY FOR SOUTHERN PLATTE COUNTY BETWEEN WHEATLAND AND 
CHUGWATER.   

WEST WINDS WILL INCREASE EARLY THIS MORNING TO 30 TO 45 MPH WITH 
SOME GUSTS OF 55 TO 65 MPH...MAINLY BETWEEN WHEATLAND AND CHUGWATER.

MOTORISTS...ESPECIALLY THOSE DRIVING HIGH PROFILE OR LIGHTWEIGHT 
VEHICLES...SHOULD USE CAUTION TODAY.

$$

WYZ063-064-066-020000-
/O.CON.KCYS.HW.W.0005.060201T1200Z-060202T0000Z/
SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE RANGE-
INCLUDING THE CITIES OF...CENTENNIAL...GARRETT...BUFORD...HORSE CREEK
415 AM MST WED FEB 1 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON. 

WEST WINDS WILL INCREASE EARLY THIS MORNING TO 40 TO 50 MPH WITH 
SOME GUSTS OF 60 TO 70 MPH.   

MOTORISTS...ESPECIALLY THOSE DRIVING HIGH PROFILE OR LIGHTWEIGHT 
VEHICLES...SHOULD USE CAUTION TODAY.  ALONG WITH THE WINDS WILL BE 
SOME SNOW BY MIDDAY IN THE SNOWY AND SIERRA MADRE RANGES...WITH 1 TO 
3 INCHES OF NEW SNOW EXPECTED BY SUNSET.  THE STRONG WINDS WILL 
CAUSE BLOWING AND DRIFTING SNOW IN AND NEAR THE MOUNTAINS BY 
AFTERNOON...MAKING TRAVEL HAZARDOUS DUE TO SLICK ROADS AND POOR 
VISIBILITIES.

$$
000 
WWUS75 KCYS 012020
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
120 PM MST WED FEB 1 2006

WYZ061>067-069-012130-
/O.CAN.KCYS.HW.W.0005.000000T0000Z-060202T0000Z/
SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE-
LARAMIE VALLEY-LARAMIE RANGE-PLATTE-CHEYENNE FOOTHILLS-
INCLUDING THE CITIES OF...RAWLINS...HANNA...MEDICINE BOW...
CENTENNIAL...GARRETT...LARAMIE...BUFORD...HORSE CREEK...
WHEATLAND...GUERNSEY...CHEYENNE
120 PM MST WED FEB 1 2006

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH
WIND WARNING. 

ALTHOUGH WINDS REMAIN STRONG AND GUSTY ACROSS SOUTHEAST
WYOMING...WINDS HAVE DROPPED BELOW WARNING CRITERIA. THUS THE HIGH
WIND WARNING HAS BEEN CANCELLED. EXPECT WINDS TO REMAIN FROM THE
WEST AT 25 TO 35 MPH WITH GUSTS UP TO 45 MPH IN THE LOWER
ELEVATIONS AND SUSTAINED WINDS OF 30 TO 40 MPH WITH GUSTS UP TO 50
MPH IN THE MOUNTAINS THROUGH THE EARLY EVENING.

MOTORISTS...ESPECIALLY THOSE DRIVING HIGH PROFILE OR LIGHTWEIGHT 
VEHICLES...SHOULD STILL USE CAUTION THROUGH THE EARLY EVENING.

$$
000 
WWUS75 KCYS 212121
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
221 PM MST TUE FEB 21 2006

WYZ069-212230-
/O.CAN.KCYS.HW.A.0005.060222T0700Z-060222T1900Z/
CHEYENNE FOOTHILLS-
INCLUDING THE CITY OF...CHEYENNE
221 PM MST TUE FEB 21 2006

...HIGH WIND WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH
WIND WATCH WHICH WAS IN EFFECT FOR CENTRAL LARAMIE COUNTY.

WESTERLY WINDS ARE STILL EXPECTED TO INCREASE LATER TONIGHT AND
CONTINUE INTO WEDNESDAY MORNING BUT WIND SPEEDS DO NOT LOOK TO BE
AS STRONG. LOCAL GUSTS AROUND 50 MPH ARE POSSIBLE LATER TONIGHT
MAINLY WEST OF INTERSTATE 25.

$$

WYZ066-067-220700-
/O.CON.KCYS.HW.A.0005.060222T0700Z-060222T1900Z/
LARAMIE RANGE-PLATTE-
INCLUDING THE CITIES OF...BUFORD...HORSE CREEK...WHEATLAND...
GUERNSEY
221 PM MST TUE FEB 21 2006

...HIGH WIND WATCH REMAINS IN EFFECT FROM MIDNIGHT MST TONIGHT
THROUGH WEDNESDAY MORNING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM MIDNIGHT MST TONIGHT
THROUGH WEDNESDAY MORNING. 

ACROSS THE LOWER ELEVATIONS OF PLATTE AND FAR WESTERN LARAMIE
COUNTIES...WEST WINDS WILL INCREASE AFTER MIDNIGHT TONIGHT AND
CONTINUE INTO THE MORNING HOURS ON WEDNESDAY. WEST WINDS OF 30 TO
40 MPH WITH LOCAL GUSTS NEAR 60 MPH WILL BE POSSIBLE. BORDEAUX IN
PLATTE COUNTY ALONG INTERSTATE 25 WILL BE PARTICULARLY SUSCEPTIBLE
TO THE STRONG WINDS.

ACROSS THE SOUTHERN LARAMIE RANGE...WEST WINDS WILL INCREASE
AFTER MIDNIGHT TONIGHT AND CONTINUE INTO THE MORNING HOURS ON
WEDNESDAY. WEST WINDS OF 35 TO 50 MPH WITH LOCAL GUSTS TO 70 MPH
WILL BE POSSIBLE.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$
000 
WWUS75 KCYS 220316
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
816 PM MST TUE FEB 21 2006

WYZ066-067-220430-
/O.CAN.KCYS.HW.A.0005.060222T0700Z-060222T1900Z/
LARAMIE RANGE-PLATTE-
INCLUDING THE CITIES OF...BUFORD...HORSE CREEK...WHEATLAND...
GUERNSEY
816 PM MST TUE FEB 21 2006

...HIGH WIND WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELED THE HIGH
WIND WATCH PREVIOUSLY IN EFFECT FOR THE LARAMIE RANGE AND PLATTE
COUNTY IN SOUTHEAST WYOMING. WINDS WILL BE STRONG AND GUSTY
OVERNIGHT AND INTO THE DAY WEDNESDAY...HOWEVER...IT APPEARS THAT
WIND SPEEDS WILL NOT ACHIEVE WARNING CRITERIA...THUS THE HIGH WIND
WATCH HAS BEEN CANCELED.  

EVEN THOUGH THE WATCH HAS BEEN CANCELED...PORTIONS OF INTERSTATE
25 WILL BE AFFECTED BY WIND GUSTS UP TO 55 MPH...ESPECIALLY
BETWEEN THE COLORADO BORDER AND WHEATLAND...SO OPERATORS OF HIGH
PROFILE VEHICLES WILL STILL HAVE TO EXERCISE CAUTION OVERNIGHT
AND INTO WEDNESDAY.

$$

SOWKO

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Jan 31, 9:22 PM MST, 15 minutes earlier.

Area forecast discussion, Jan 31, 9:22 PM MST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
922 PM MST TUE JAN 31 2006

.DISCUSSION...MAIN CONCERN FOR THE FORECAST CONTINUES TO BE WINDS
FOR LATE TONIGHT THROUGH EARLY WEDNESDAY EVENING OVER MUCH OF THE
CWA.  SURFACE PRESSURE GRADIENT TIGHTENS AND WINDS ALOFT INCREASE
LATE TONIGHT THROUGH WEDNESDAY.  EARLY THIS EVENING FOUR MILLIBAR
3 HOUR SURFACE PRESSURE FALLS HAD SPREAD EAST INTO WESTERN MONTANA.
BY 00Z THURSDAY THE 300 MB JET IS RIGHT OVER THE CWA.  USING THE
700MB AND 850MB HEIGHT DIFFERENCES BETWEEN KCAG AND KCPR YIELDS 80
METERS CENTERED AROUND 18Z FROM THE NAM.  WIND DIRECTION AT THIS
TIME APPEARS TO FAVOR THE WIND CORRIDOR AND AREAS FAVORING A
SOUTHWEST OR WEST GRADIENT...WITH PERHAPS MUCH OF THE SOUTHEAST
WYOMING PLAINS NOT REACHING HIGH WIND CRITERIA.  ONE NEGATIVE FACTOR
COULD BE THAT THE NAM DEPICTS RISING AIR IN THE MID LEVELS.  WILL GO
AHEAD AND ISSUE A HIGH WIND WARNING FOR THE WIND CORRIDOR IN THE
WEST PART OF THE CWA FOR WEDNESDAY AND KEEP THE HIGH WIND WATCH IN
PLACE FOR THE REST OF SOUTHEAST WYOMING.  OTHER CONCERN IS THE
OROGRAPHIC SNOW ON WEDNESDAY FOR THE SNOWY AND SIERRA MADRE RANGES.
HAVE INCREASED POPS AND SNOW AMOUNTS IN THE WEST PART OF THE
CWA...ESPECIALLY THE MOUNTAINS FOR WEDNESDAY.  CONSIDERED A WINTER
HIGHLIGHT FOR THE MOUNTAINS ON WEDNESDAY...BUT WILL MENTION 2 TO 4
INCHES OF SNOW ALONG WITH THE WINDS.

PREVIOUS DISCUSSION ISSUED AT 305 PM...

SHORT TERM...TONIGHT THROUGH THURS. WATER VAPOR IMAGERY SHOWING
UPPER LEVEL TROUGH MOVING ACROSS WYOMING...WITH ASSOCIATED COLD
FRONT MOVING ACROSS FAR SOUTHEAST WYOMING.  FOR MUCH OF THE DAY
CHEYENNE WAS MOSTLY CLEAR UNTIL THE FRONT APPROACHED.  WE WERE UP TO
49F DEGS WHEN THE FRONT DROPPED TEMPERATURES DOWN TO 34F DEGS AND
WINDS SHIFTED TO THE NORTH WITH GUSTS UP TO 30 MPH. SEVERAL LOCATION
RECEIVED SNOW OR RAIN MIX SNOW WHEN THE FRONT MOVED THROUGH. RADAR
REFLECTIVITY SHOWS SOME STRONGER ECHOES EXTENDING FROM ROCK RIVER
THROUGH WHITAKER WHICH COULD BE RECEIVING SOME LIGHT SNOW.  EXPECT
SHOWERS TO DIMINISH AFTER 5 PM MST...WITH SLIGHT CHANCE SHOWERS
LINGERING OVER THE MOUNTAINS WEST OF LARAMIE.  FRONT WILL CONTINUE
TO MARCH ACROSS NEBRASKA PANHANDLE...WITH WINDS PICKING UP OVER THE
REGION. LATEST OBSERVATION AT SIDNEY SHOWED WINDS GUSTING TO 44 MPH
AND LIGHT RAIN OVER ALLIANCE AT 230 PM MST.  HAVE KEPT IN A SLIGHT
CHANCE POPS FOR PORTIONS OF NEBRASKA PANHANDLE EARLY THIS
EVENING...BUT SHOWERS SHOULD DIMINISH BY EARLY EVENING.  NEXT
CONCERN IN SHORT TERM WILL BE WINDS FOR WEDNESDAY.  ALL MODELS SHOW
50 TO 60 KNOTS OVER SOUTHEAST WYOMING AT 700MB BY 12Z WEDNESDAY.
HAVE DECIDED TO ISSUE A HIGH WIND WATCH FOR ALL OF SOUTHEAST WYOMING
BETWEEN 6AM AND 5PM MST WEDNESDAY. TRAVELERS SHOULD USE CAUTION AND
WINDS COULD POTENTIALLY BE SUSTAINED AT 40MPH AND GUST UP TO 60MPH
IN LOWER ELEVATIONS.  ANOTHER UPPER LEVEL SYSTEM WILL BEGIN TO MOVE
INTO THE AREA WEDNESDAY NIGHT INTO THURSDAY...BRINGING ANOTHER
CHANCE OF PRECIPITATION TO SOUTHEAST WYOMING AND NEBRASKA PANHANDLE.

LONG TERM...THU NIGHT THROUGH TUE. FAST NORTHWESTERLY FLOW ALOFT
WILL PREVAIL FROM THU NIGHT THROUGH FRI NIGHT. AN UPPER RIDGE WILL
MOVE OVER THE AREA SATURDAY THEN THE FLOW WILL BACK TO SOUTHWESTERLY
SAT NIGHT AHEAD OF AN APPROACHING TROUGH. THE TROUGH WILL MOVE OVER
THE AREA SUNDAY THEN UPPER FLOW WILL BECOME NORTHWESTERLY SUN NIGHT.
NORTHWESTERLY FLOW IS ON TAP FOR MON AND TUE. AT THE SURFACE...FRI
WILL BE MODESTLY COLDER WITH AREAS OF BRISK WINDS. SOME MID LEVEL
MOISTURE FRI WILL WARRANT LOW GRADE POPS PRIMARILY OVER THE
MOUNTAINS. SURFACE LEESIDE TROUGHING SAT WILL COMBINE WITH RISING
HEIGHTS TO PRODUCE A MILDER AND DRY DAY. A COLD FRONT WILL BLOW
THROUGH THE FORECAST AREA SUN MORNING. SUN WILL BE A RAW DAY WITH A
CHANCE OF LIGHT SNOW...POSSIBLY MIXED WITH RAIN EAST OF THE LARAMIE
RANGE. WEAK LOW LEVEL COLD AIR ADVECTION WILL CONTINUE MON BUT
DECREASING MOISTURE FORETELLS OF A MAINLY DRY DAY. TUE LOOKS LIKE IT
WILL BE DRY WITH TEMPERATURES APPROXIMATELY NORMAL.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WARNING OVER AND WEST OF THE LARAMIE RANGE FOR
     WEDNESDAY. ZONES 61>67.
     HIGH WIND WATCH MOST OF SOUTHEAST PLAINS FOR WEDNESDAY.
     ZONES 59..60..68>70.
NE...NONE.

&&

WEILAND
Hazardous weather outlook, Jan 31, 3:28 PM MST, 6 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
328 PM MST TUE JAN 31 2006

WYZ059>070-012230-
CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-
NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE-GOSHEN-
CHEYENNE FOOTHILLS-PINE BLUFFS-
328 PM MST TUE JAN 31 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A HIGH WIND WATCH IS IN EFFECT FOR WEDNESDAY MORNING THROUGH
AFTERNOON FOR SOUTHEAST WYOMING. STRONG WESTERLY WINDS WILL INCREASE
OVERNIGHT AND COULD POTENTIALLY HAVE SUSTAINED WINDS OF 40 MPH
WITH GUSTS UP TO 60 MPH IN THE LOWER ELEVATIONS AND SUSTAINED
WINDS OF 50 MPH WITH GUSTS UP TO 70 MPH IN THE MOUNTAINS. PLEASE
REFER TO NWS PRODUCT /WWUS75 KCYS/ OR NWPCYS FOR FURTHER DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

NEZ001>003-019>021-054-055-012230-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-
328 PM MST TUE JAN 31 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AN UPPER LEVEL SYSTEM WILL MOVE ACROSS THE AREA EARLY THIS
EVENING...BRINGING RAIN MIX SNOW SHOWERS AND STRONG NORTHWESTERLY
WINDS. SUSTAINED WINDS OF 20 TO 30 MPH AND GUSTS UP TO 40 MPH MAY
OCCUR BRIEFLY AS THE COLD FRONT MOVES THROUGH THE AREA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

STRONG AND GUSTY WIND WILL INCREASE IN THE MORNING AND AFTERNOON
ON WEDNESDAY. EXPECT SUSTAINED WINDS OF 20 TO 25 MPH WITH GUST UP
TO 35 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 1, 3:39 PM MSTSnow and Blowing Snow AdvisoryCYS3 hr

Nearby

High Wind Warnings in Wyoming, 2006Every high wind warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.